MathSciNet Relay Station
MathSciNet bibliographic data
MR1491451 (98m:53052) 53C21 (31B05 58G30)
Colding, Tobias H.; Minicozzi, William P., II Harmonic functions on manifolds. Ann. of Math. (2) 146 (1997), no. 3, 725–747.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement